RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 271, Number 2, Pages 297–300 (Mi dan46176)  

MATHEMATICS

On the possible nonuniqueness of solutions of the Monge-Ampère equation on a sphere

È. R. Rozendorn

Lomonosov Moscow State University

Full text: PDF file (535 kB)

Bibliographic databases:

UDC: 517.946.4
Presented: П. Я. Кочина
Received: 21.11.1982

Citation: È. R. Rozendorn, “On the possible nonuniqueness of solutions of the Monge-Ampère equation on a sphere”, Dokl. Akad. Nauk SSSR, 271:2 (1983), 297–300

Citation in format AMSBIB
\Bibitem{Roz83}
\by \`E.~R.~Rozendorn
\paper On the possible nonuniqueness of solutions of the Monge-Amp\`ere equation on a sphere
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 271
\issue 2
\pages 297--300
\mathnet{http://mi.mathnet.ru/dan46176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0718193}
\zmath{https://zbmath.org/?q=an:0552.35026}


Linking options:
  • http://mi.mathnet.ru/eng/dan46176
  • http://mi.mathnet.ru/eng/dan/v271/i2/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019